[ibogaine] For Karina with love we care

Brett Calabrese bcalabrese at yahoo.com
Tue Aug 27 20:28:47 EDT 2002


--- Mzzthangg13 at aol.com wrote:
> Brett i need your opinion...am i feeling like shit
> from the methadone or the 
> pills that i have stop taking or both?????i'm weak
> have no energy...i force 

Likely both.  In time energy will return, more or
less, sooner or later. 

> my self to get out of bed i am taking hotbaths but
> everything is such an 
> effort am taking vitamins and fish oil.......when i

It is part of the detox process.

A standard "detox tea" from the health food store
might help clean you out faster. FYI, a side effect is
sometimes it causes a bit more of a bad
feeling/tiredness as the toxins are released.

> get the money i will try 
> what you suggested   i am not working i get
> unemployment  but i really do not 
> have extra $$$$  for anything the only reason i got
> the pills i used my 
> sisterinlaws insurance......typical drug addict huh

Very good gwass-hoppa. 

> i just need to know why i 
> am feeling these things....luv karina

Feeling bad when you stop taking substances you are
addicted to is very normal, every addict goes through
their own version of it. 

Then, there is always ibogaine. My thoughts are; I
would like to see you off all "meds" for a month but
that I do believe it will likely do you good.
> 

Brett


__________________________________________________
Do You Yahoo!?
Yahoo! Finance - Get real-time stock quotes
http://finance.yahoo.com



More information about the Ibogaine mailing list